Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Rigidity theorems for right angled reflection groups


Author: Ennis Rosas
Journal: Trans. Amer. Math. Soc. 308 (1988), 837-848
MSC: Primary 57S25; Secondary 57R99
MathSciNet review: 951630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Gamma $ be a right angled reflection group. Let $ M$ and $ M' $ be Coxeter manifolds. Then any $ \Gamma $-map $ f:M \to M' $ is $ \Gamma $-homotopic to a homeomorphism


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S25, 57R99

Retrieve articles in all journals with MSC: 57S25, 57R99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0951630-9
PII: S 0002-9947(1988)0951630-9
Article copyright: © Copyright 1988 American Mathematical Society